# SDR ASAA12711366

- Difficulty date: April 6, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 38,586 hours, 17,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A60014
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSHBACK CABIN CREW CLOSED THE FORWARED ENTRY DOOR.  THE DOOR SNUBBER ROD END BROKE CAUSING DAMAGE TO LOWER FUSELAGE AND DOOR HINGE CUTOUT.  FOUND SNUBBER ATTACHMENT BOLT SHEARED AT DOOR ATTACHMENT.  L1 LOWER DOOR CUTOUT ON FUSELAGE FRAME.  BENT UPPER AND LOWER SKIN AND GOUGE ON LOWER CUTOUT DOOR LOWER SKIN CUTOUT SKIN BENT AND GOUGED.  DAMAGE TO THE L1 DOOR SKIN AND FUSELAGE SKIN REPAIRED PER EA 70052EA07804 REV.  INSTALLED AND ADJUSTED NEW DOOR SNUBBER OPS CHECK OK.  REF MM 52-11-51-400-801.
